# SDR SIMA20220427001

- Difficulty date: April 27, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 43,024 hours, 38,013 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: 20131A
- Condition: Inoperative
- Location: G2
- Component: Emergency Light
- Component part number: 20131A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON G2 INOP-C/A-RAR EMERGENCY LIGHT ON G2 IAW AMM 33-50-14 OPS CHECK GOOD.
